# SDR 99FDEA00029

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 692842
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, I/B TENSION STRAP ON NR 1 TRANVERSE BEAM WAS CORRODED.  *S/D*  REMOVED AND REPLACED NR 1 TRANSVERSE BEAM TENSION STRAP PER FEDEX SRM 51-30-2.
